I went through the procedure of getting full uppers and partials on the bottom in January. I have been feeling sick, and have been to the doctors twice for antibiotics. Now I feel more toxic, like a bad taste in my mouth, my eyes burn and my nose burns after blowing it. Even my stomach is starting to hurt after eating. I thought maybe it could be my dentures. So, I took them out and stopped wearing them for a few days, and the bad taste started to go away along with the headaches. Can anyone tell me what I can do about this? I paid alot of money for these teeth. My email is chammer @ kaycee.net
In my 20+ years of practice, I have not seen one like your presentation. However, I almost never use chair-side relining material.Lab processed denture is highly unlikely to release monomer which is probably associated with your problem. I assume your denture is chair side relined. If the denture is not chair side relined, I would speculate the problem comes from occlusion.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.